[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] "burning" sensation

At 07:37 PM 11/9/1999  email @ redacted wrote:
 >Laura- you must have been reading my mind for I was just going to post the
 >same question. I have been on the pump only 5 days and the last 2 days while
 >doing a bolus I too felt a burning sensation. The site isn't red or painful.
 >What is this?? I am using Humalog and I used that with regular injections. I
 >am hoping this is normal for I dont have much experience with the pump, I
 >start to panic that I am doing something wrong?

I don't think you are doing anything wrong... that happens to me every so 
often. I think it means that your set is too close to a nerve ending. That 
why it stings a bit when you bolus. It's just one of those things that 
happens. As long as everything seems to be OK at the site and your BGs are 
doing well, don't worry about it.


for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml